Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Took Ebasil and Zimic for vaginal itching and resulted in severe skin rashes in the genital are. Is Zental, fluconazole and clavam safe to take?

i have some itching in my genital area for the last month.firstly i do not take it seriously but after applying several creams on it itching remains there and also some roots started developing in the area of infection..then i have consulted a MD doctor[dermatologist] what a horrible to tell that after taking medicines prescribed by said doctor red rashes started appear on my thighs adjacent to genital area[ with white water like in them but white substance is very less ].i have taken that medicine ie EBASIL 20MG AND ZIMIG 250MG for 4 days and also cream sebifin as advised by doctor but i discontinued when rashes appear on skin and i even unable to walk . then i consulted normal physician as my condition is not as to go to hospital as i have problem in walking due to rashes.i take loxof 500 for 5 days i relieved from pain and rashes. but after11 days rashes appeared again. then i went to apolo hospital and consulted md and he adviced me zental 400mg ,x3 days ,AF 150[fluconazole] tablets x 10 days andCLAVAM 625 FOR 5 DAYS twice daily and cream PROPYDERM NF 10G.please advise me if this medication is right also advise me what could be this rashes. my doctor told me that if this medicine of ten days can cure it if not then we will do biopsy if it can be a serious problem. i am ver upset due to this as my exam is very near and i could concentrate on studies while taking these medicines .kindly advice
Asked On : Fri, 20 Jul 2012
Answers:  0 Views:  255 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor